# SDR A6WA200260005

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cage
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO DOOR UPPER AFT INNER SEAL RETAINER CAGE IS CRACKED APPROX 2 INCHES IN LENGTH.  REPLACED UPPER AFT INNER CAGE IAW SRM 51-42-00.  REPAIRS CARRIED OUT PER BARA/AVR/5007/00.  (M)
